# SDR DALA2019021801018

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 756-775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN BETWEEN STA 756 AND 775 AND STRINGER 14 AND 15 AT RH CABIN PAX. NRC 00265: CRACK ON RING PAN BETWEEN STA 756 AND 775 AND STRINGER 14 AND 15 AT RH CABIN PAX WAS REPAIRED PER BOEING 717-200 SRM 56-20-02-2R-1- FIGURE 202 DETAIL E. (LP #0948837)
